Commenced in January 2007
Frequency: Monthly
Edition: International
Paper Count: 31515
Differential Sandwich Theorems with Generalised Derivative Operator

Authors: Maslina Darus, Khalifa Al-Shaqsi

Abstract:

In this paper, a generalized derivatives operator n λ,βf introduced by the authors will be discussed. Some subordination and superordination results involving this operator for certain normalized analytic functions in the open unit disk will be investigated. Our results extend corresponding previously known results.

Keywords: Analytic functions, Univalent functions, Derivative operator, Differential subordination, Differential superordination.

Digital Object Identifier (DOI): doi.org/10.5281/zenodo.1080396

Procedia APA BibTeX Chicago EndNote Harvard JSON MLA RIS XML ISO 690 PDF Downloads 1164

References:


[1] F. M. Al-Oboudi, On univalent functions defined by a generalized S╦ÿal╦ÿagean operator, Ind. J. Math. Math. Sci. 27, (2004), 1429-1436.
[2] G. S┬© . S╦ÿal╦ÿagean, Subclasses of univalent functions, Lecture Note in Math.(Springer-Verlag), 1013, (1983), 362-372.
[3] K. Al-Shaqsi and M. Darus, Differential subordination with generalized derivative operator. (Submitted)
[4] K. Al Shaqsi and M. Darus, On univalent functions with respect to k-symmetric points defined by a generalized Ruscheweyh derivatives operator.(Submitted)
[5] S. S. Miller and P. T. Mocanu, Subordinants of differential superordinations, Complex Variables Theory Appl. 48(10), (2003), 815-826.
[6] St. Ruscheweyh, New criteria for univalent functions, Proc. Amer. Math. Soc. 49, (1975), 109-115.
[7] S. S. Miller and P. T. Mocanu, Differential Subordinations: Theory and Applications, Marcel Dekker Inc., New York, 2000.
[8] T. Bulboac╦ÿa, Classes of first order differential superordinations, Demonstratio Math. 35(2), (2002), 287-292.